MathSciNet Relay Station
MathSciNet bibliographic data
MR1113695 (93m:03081) 03E05 (03E15 03E60)
Feng, Qi Homogeneity for open partitions of pairs of reals. Trans. Amer. Math. Soc. 339 (1993), no. 2, 659–684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement